# SDR HALA2016042700152

- Difficulty date: April 21, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 71-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-ZONE SEAT TRACK AT 1959 BETWEEN FRAME 71/72 TO FRAME 73/74 CORROSION EVIDENT 6" FWD OF FRAME 72 AS MARKED.  C-ZONE SEAT TRACK AT 1959 BETWEEN FRAME 71/72 TO FRAME 73/74 REPLACED C/O IAW SRM 51-42-11, 51-44-11 AND DWG F53478040, SEAT TRACK BLENDED + ASSESSED IAW AMM 51-74-00 AND 53-00-15, REV 89.  REFER ABOVE FOR TRACK REPLACEMENT  DETAILS.
